# SDR SWAA2022030366884

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767+10 - BS787; 749; 727E+2; 727D+10; BS727C. LBL21. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727D+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED AND DRILLED ACB NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05-0G-0 AND DWG 146A7500;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] CORRECTED MEASUREMENT FIELD
